# SDR DL72S990540

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457416
- Condition: Cracked
- Location: Bs 481-681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 481 AND 681 INDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN.  INTERNAL HFEC CONFIRMED 69 CRACKS ALONG THE PANEL LENGTH.  THE SKIN LAP SPLICE WAS CUTOUT ALONG THE ENTIRE LENGTH OF THE PANEL AND REPAIRED WITH AND EXTERNAL ALUMINUM DOUBLER PER ER/A 366873-14, REV A.
